# SDR UALA2011031401200

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,011 hours, 13,478 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: T25603
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER FROM LEFT WING TO CENTER TANK WHILE ON GROUND.  FOUND LEFT DEFUEL VALVE STUCK IN OPEN POSITION.  REPLACED LEFT DEFUEL VALVE ACTUATOR PER AMM.  NO UNWANTED FUEL TRANSFER OBSERVED AFTER REPLACEMENT.
